Stability and convergence of modified Ishikawa iterative sequences with errors in Banach spaces

S. S. Chang, Heung Wing Joseph Lee, K. K. Tan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

Some stability and convergence theorems of the modified Ishikawa iterative sequences with errors for asymptotically nonexpansive mapping in the intermediate sense and asymptotically pseudo contractive and uniformly Lipschitzian mappings in Banach spaces are obtained.
Original languageEnglish
Pages (from-to)267-285
Number of pages19
JournalActa Mathematica Hungarica
Volume110
Issue number4
DOIs
Publication statusPublished - 1 Mar 2006

Keywords

  • Almost T-stability
  • Asymptotically nonexpansive mapping in the intermediate sense
  • Asymptotically pseudo-contractive mapping
  • Kato inequality
  • Modified Ishikawa iterative sequence with errors
  • T-stability
  • Uniformly Lipschitzian mapping
  • Weak T-stability

ASJC Scopus subject areas

  • Mathematics(all)

Cite this